# SDR 20000329SH002

- Difficulty date: February 17, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N5035V
- Make and model: Cessna 210L
- Aircraft serial: 21060823
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1210520
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION, FOUND SEAT TRACKS NOT FASTENED TO AIRCRAFT STRUCTURE BELOW FLOOR AND IMPROPER FASTENERS SECURING SEAT TRACKS.  CONTACTED CESSNA TECH SUPPORT TO OBTAIN PROPER INSTALLATION INSTRUCTIONS AND REINSTALLED SEAT TRACKS PROPERLY.  SEAT TRACKS ARE MAJOR STRUCTURE AND NEED TO BE INSTALLED PROPERLY FOR CRUSHWORTHINESS.  (X)
